# SDR P5CA0200706

- Difficulty date: October 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 65,432 hours, 17,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 65B0732926
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF LOADING OPERATIONS, LWR AFT CARGO DOOR EXPERIENCED AN OUT OF SEQUENCE CONDITION.  UPON INSPECTION FOUND SEVEN ROD ASSYS HAD SHEARED & THE MOST FORWARD DOOR INSPECTION PANEL WAS DAMAGED.  REMOVED & REPLACED ROD ASSYS & INSPECTION DOOR PANEL AS PER 52-34-00.  PERFORMED DOOR OPERATION CHECK AS PER MM 52-34-00.  OPS OK.
